Nonpolynomial spline finite difference scheme for nonlinear singuiar boundary value problems with singular perturbation and its mechanization

Pages: 355 - 363, Issue special, November 2013

 Abstract        References        Full Text (138.9K)          

Navnit Jha - Department of Mathematics, South Asian University, Akbar Bhawan, Chanakyapuri, New Delhi-110021, India (email)

1 A. H. Nayfeh, "Introduction to Perturbation Technique," A Wiley-Interscience Publication. Wiley-Interscience [John Wiley & Sons], New York, 1981.       
2 K. W. Chang and F. A. Howes, "Nonlinear Singular Perturbation Phenomena: Theory and Applications," Applied Mathematical Sciences, 56. Springer-Verlag, New York , 1984.       
3 J. Kevorkian and J. D. Cole, "Multi Scale and Singular Perturbation Methods," Applied Mathematical Sciences, 114. Springer-Verlag, New York , 1996.       
4 E.O'Riordan and M. Stynes, A uniformly accurate finite element method for a singularly perturbed one-dimensional reaction diffusion problem, Math. Comput., 47 (1986), 555-570.       
5 R. Vulanovic, Fourth order algorithms for semilinear singular perturbation problems, Numer. Algorithms, 16 (1997), 117-128.       
6 R. K. Mohanty, N. Jha and D. J. Evans, capitalized. Spline in compression method for the numerical solution of singularly perturbed two point singular boundary value problems, Int. J. Comput. Math., 81 (2004), 615-627.       
7 M. Kumar, P. Singh and H. K. Mishra, capitalized. An initial value technique for singularly perturbed boundary value problems via cubic spline, Int. J. Comput. Meth. Eng. Sc. Mech., 8 (2007), 419-427.       
8 C. Y. Jung and R. Temam, Finite volume approximation of one dimensional stiff convection-diffusion equation, J. Sci. Comput., 41 (2009), 384-410.       
9 R. Lin, A robust finite element method for singularly perturbed convection-diffusion problems, Discrete Contin. Dyn. Syst., 9 (2009), 496-505.       
10 B. Lin, K. Li and Z. Cheng, B-spline solution of a singularly perturbed boundary value problem arising in biology, Chaos, Solitons Fractals, 42 (2009), 2934-2948.
11 F. Xie, On a class of singular boundary value problems with singular perturbation, J. Differential Equations, 252 (2012), 2370-2387.       
12 I. A. Tirmizi, F. I. Haq and S. I. Islam, capitalized. Nonpolynomial spline solution of singularly perturbed boundary value problems, Appl. Math. Comput., 196 (2008), 6-16.       
13 L. K. Bieniasz, Two new compact finite difference schemes for the solution of boundary value problems in second order nonlinear ordinary differential equations, using non-uniform grids, J. Comput. Methods Sci. Eng., 8 (2008), 3-18.       
14 R. K. Mohanty, A class of non-uniform mesh three point arithmetic average discretizations for y"=f(x,y,y') and the estimates of y', Appl. Math. Comput., 183 (2006), 477-485.       
15 A. Khan, I. Khan and T. Aziz, Sextic spline solution of a singularly perturbed boundary value problems, Appl. Math. Comput., 181 (2006), 432-439.       
16 M. K. Kadalbajoo and R. K. Bawa, Variable mesh difference scheme for singularly perturbed boundary value problems using splines, J. Optim. Theory Appl., 90 (1996), 405-416.       
17 M. C. Natividad and M. Stynes, Richardson extrapolation for a convection-diffusion problem using a Shishkin mesh, Appl. Numer. Math., 45 (2003), 315-329.       
18 C. E. Pearson, On non-linear ordinary differential equations of boundary layer type, J. Math. Phy., 47 (1968), 351-358.       
19 M. K. Kadalbajoo and K. C. Patidar, Numerical solution of singularly perturbed nonlinear two point boundary value problems by spline in compression, Int. J. Comput. Math., 79 (2002), 271-288.       

Go to top